Research Repository

Browse by Author: Barani, A

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Barani, A, Ghazanfari, A and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2012) Hermite-Hadamard Inequality for functions whose derivatives absolute values are preinvex. Journal of Inequalities and Applications, 2012 (247). pp. 1-9. ISSN 1029-242X

Barani, A, Barani, S and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2012) Refinements of Hermite-Hadamard inequalities for functions when a power of the absolute value of the second derivative is P-convex. Journal of Applied Mathematics, 2012. ISSN 1110-757X